# SDR SWAA2019090436494

- Difficulty date: August 22, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 51,954 hours, 27,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 147A0070
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FORWARD SIDE OF Y-CHORD CORRODED ON LOWER SIDE AT BS. 1016, LBL 1.  R&R SPLICE IAW SRM AND DWG.
